Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lizzy_Beth

Fading red marks while on accutane?

Recommended Posts

Posted

Hey guys! I've been on accutane for about 2mnths now and it has done wonders for my skin. At the moment I usually only have between 1-3 pimples at a time.

The thing is I have a lot of redmarks (mostly on the sides of my face) and I was wondering what i can do (if anything) to treat them while on accutane?

ATM, Im using a Neutrogena SA cleanser morning and night, Neutrogena oil free moisturiser in the moring and cetaphil moisturiser at night, this regimen seems to be working quite well.

Thanks in advance

Share this post


Link to post
Share on other sites
Posted

im still breaking out badly on accutane, and i have tons of red marks.Im planning on trying the egg white+lemon mask to help fade red marks.

Share this post


Link to post
Share on other sites
Posted

im on day24 of accutane. and its strange, my red marks seem to fade faster than ever!!! what used to take like two months to fade now takes only two weeks!!! its crazy... i ges its coz our face sheds a million layers a day while on accutane. its funny really, coz i thought accutane fades them more slowly... but hey, im not complaining. :P

Share this post


Link to post
Share on other sites
Posted

bump. .......i also want to know also about fading red marks while on accutane. I've been using aspirin masks mostly. I think it helps alittle...I'm afraid to use egg white + lemon and ACV which seem to be very drying....

Share this post


Link to post
Share on other sites
Posted

I was on accutane twice, worked very well the first time but I went back on a second time to help treat my chest and body, long story short I was left with red marks on my cheeks that about 2 yrs later still havent faded

that being said, I started using the bp regimen which im sure caused the red marks bc I never had them before

my advice to you is use the ACV, Im not sure about while your on tane but it works very well on recent pimple marks, takes them away quickly for me which otherwise would take veryyyyyy long..I havent stuck on it for anything longer than about a month so I cant truthfully say how effective it is for the long term, but it certainly works much better on short term/newer marks than anything else, give a try, very diluted if u want while on tane and see how your skin reacts

Share this post


Link to post
Share on other sites
Posted

... i suggest nothing wile on accutane. maybe something with tretinoin if your face can handle it. i suggest stievamycin thats what i used.

also maybe some peels 6 months after accutane.

best + guaranteed to work treatment: time

Share this post


Link to post
Share on other sites
Posted

yeah. i just want to be clear by summer.

Share this post


Link to post
Share on other sites
Posted

you should apply hardly nothing to your skin while on accutane (only wash and moisturise)

Share this post


Link to post
Share on other sites
Posted

You don't read a book while riding a bike. What I mean is, be as easy on your skin as possible while on Tane. I tried a few things that just damaged me more.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×